EconPapers    
Economics at your fingertips  
 

A Note on Generalized Nash Games Played on Networks

Mauro Passacantando () and Fabio Raciti ()
Additional contact information
Mauro Passacantando: University of Pisa
Fabio Raciti: University of Catania

A chapter in Nonlinear Analysis, Differential Equations, and Applications, 2021, pp 365-380 from Springer

Abstract: Abstract We investigate a generalized Nash equilibrium problem where players are modeled as nodes of a network and the utility function of each player depends on his/her own action as well as on the actions of his/her neighbors in the network. In the case of a quadratic reference model with shared constraints we are able to derive the variational solution of the game as a series expansion which involves the powers of the adjacency matrix, thus extending a previous result. Our analysis is illustrated by means of some numerical examples.

Keywords: Network games; Generalized Nash equilibrium; Variational inequalities; Network centrality measures (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-72563-1_16

Ordering information: This item can be ordered from
http://www.springer.com/9783030725631

DOI: 10.1007/978-3-030-72563-1_16

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-72563-1_16